MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 3CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442030
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after inserting and advancing the subject coil into the microcatheter, the subject coil suddenly could not be torqued.When retracted, it was found that the subject coil was prematurely detached.The subject coil was removed together with the microcatheter.The physician replaced it with a new device and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
The device is not available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4 manufacturing date ¿ added.D4 expiration date - added.Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The visual and functional inspections could not be performed due to the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned.

Brand Name
TARGET 360 NANO 2MM X 3CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key16603179
Report Number3008881809-2023-00150
Device Sequence Number6094159
Product Code HCG
UDI-Device Identifier07613252600312
UDI-Public07613252600312
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2025
Device Model NumberM0035442030
Device Catalogue NumberM0035442030
Device Lot Number23825526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/15/2023
Supplement Date Received by Manufacturer04/20/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL-10 MICROCATHETER (STRYKER)
Patient SexUnknown